# SDR 2004UALA01254

- Difficulty date: December 27, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 16,845 hours, 4,926 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AT ALL SEATS AND WALL EXITS FLICKERED ON AND OFF DURING CLIMB.  REPLACED 9 EA SPADE CONNECTORS AND AFT LT CONTROL SWITCH.
